National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(5,535)
ISSN: 0951-7715
1    
Chimera states: Coexistence of coherence and incoherence in networks of coupled oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:3  Page:R67-R87  

Panaggio Mark J;   Abrams Daniel M;  

被引频次:278

文摘信息 问图书馆员

2    
Inverse scattering transform for the integrable nonlocal nonlinear Schrödinger equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:3  Page:915-946  

Ablowitz Mark J;   Musslimani Ziad H;  

被引频次:108

文摘信息 问图书馆员

3    
Nonlinear modelling of cancer: bridging the gap between cells and tumours 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:1  Page:R1-R91  

Lowengrub J S;   Frieboes H B;   Jin F;   Chuang Y-L;   Li X;   ...

来源数据库:[Web of Science, Scopus]         被引频次:239

文摘信息 获取全文 问图书馆员

4    
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:2  Page:479-494  

Chang X;   Wang Z.-Q;  

被引频次:134

文摘信息 问图书馆员

5    
Integrable multidimensional versions of the nonlocal nonlinear Schrödinger equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:2  Page:319-324  

Fokas A.S;  

被引频次:66

文摘信息 问图书馆员

6    
Multiplicity of solutions for a class of quasilinear Kirchhoff system involving the fractional p-Laplacian 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:10  Page:3186-3205  

Xiang Mingqi;   Zhang Binlin;   RǍdulescu Vicenţiu D;  

被引频次:48

文摘信息 问图书馆员

7    
On various definitions of shadowing with average error in tracing 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:7  Page:1942-1972  

Wu Xinxing;   Oprocha Piotr;   Chen Guanrong;  

被引频次:47

文摘信息 问图书馆员

8    
Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:2  Page:357-374  

Mingqi Xiang;   Bisci Giovanni Molica;   Tian Guohua;   Zhang Binlin;  

被引频次:51

文摘信息 问图书馆员

9    
Multi-rogue waves solutions: From the NLS to the KP-I equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:12  Page:R93-R125  

Dubard P;   Matveev V.B;  

被引频次:76

文摘信息 问图书馆员

10    
Nonlinear waves in Bose–Einstein condensates: physical relevance and mathematical techniques 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:21  Issue:7  Page:R139-R202  

Carretero-González R;   Frantzeskakis D J;   Kevrekidis P G;  

来源数据库:[Web of Science, Scopus]         被引频次:207

文摘信息 获取全文 问图书馆员

11    
Ground states and concentration phenomena for the fractional Schrödinger equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:6  Page:1937-1961  

Moustapha Fall Mouhamed;   Mahmoudi Fethi;   Valdinoci Enrico;  

被引频次:49

文摘信息 问图书馆员

12    
Delay-dependent stability of neural networks of neutral type with time delay in the leakage term 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:7  Page:1709-1726  

Li Xiaodi;   Cao Jinde;  

来源数据库:[Web of Science, Scopus]         被引频次:142

文摘信息 获取全文 问图书馆员

13    
Superlinear nonlocal fractional problems with infinitely many solutions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:7  Page:2247-2264  

Binlin Zhang;   Bisci Giovanni Molica;   Servadei Raffaella;  

被引频次:51

文摘信息 问图书馆员

14    
Synchronization of delayed chaotic systems with parameter mismatches by using intermittent linear state feedback 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:22  Issue:3  Page:569-584  

Huang Tingwen;   Li Chuandong;   Yu Wenwu;   Chen Guanrong;  

来源数据库:[Web of Science, Scopus]         被引频次:184

文摘信息 获取全文 问图书馆员

15    
Darboux transformation and multi-dark soliton for N-component nonlinear Schrödinger equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:9  Page:3243-3261  

Ling Liming;   Zhao Li-Chen;   Guo Boling;  

被引频次:47

文摘信息 问图书馆员

16    
The Cauchy problem for the Novikov equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:25  Issue:2  Page:449-479  

Himonas A Alexandrou;   Holliman Curtis;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

17    
The boundedness-by-entropy method for cross-diffusion systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:6  Page:1963-2001  

Jüngel;   ;   Ansgar,;  

被引频次:48

文摘信息 问图书馆员

18    
Ground states for fractional Schrödinger equations with critical growth 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:2  Page:187-207  

Shang Xudong;   Zhang Jihui;  

被引频次:63

文摘信息 问图书馆员

19    
Integrable turbulence and formation of rogue waves 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:8  Page:2791-2821  

Agafontsev D.S;   Zakharov V.E;  

被引频次:45

文摘信息 问图书馆员

20    
Coherence-incoherence patterns in a ring of non-locally coupled phase oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:26  Issue:9  Page:2469-2498  

Omel'chenko O.E;  

被引频次:65

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×